# SDR MASA2015040812018

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 27,707 hours, 22,665 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Missing
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR HANDLE COVER MISSING HOOK AND LOOP.  REPLACED HOOK AND LOOP.
